Abstract and Applied Analysis
1996 - 2025
Continued by Abstract and Applied Analysis.
From Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().
Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 2017, month December, 2017
- Approximation Properties of -Bernoulli Polynomials pp. 1-6

- M. Momenzadeh and I. Y. Kakangi
- Contractibility of Fixed Point Sets of Mean-Type Mappings pp. 1-7

- S. Iampiboonvatana and P. Chaoha
- First Passage Time of a Markov Chain That Converges to Bessel Process pp. 1-7

- Moussa Kounta
- Finite-Time Stability and Controller Design of Continuous-Time Polynomial Fuzzy Systems pp. 1-12

- Xiaoxing Chen and Manfeng Hu
Volume 2017, month November, 2017
- Corrigendum to “Noncoercive Perturbed Densely Defined Operators and Application to Parabolic Problems” pp. 1-1

- Teffera M. Asfaw
- Corrigendum to “A Three-Point Boundary Value Problem with an Integral Condition for a Third-Order Partial Differential Equation” pp. 1-1

- C. Latrous and A. Memou
- On the Output Controllability of Positive Discrete Linear Delay Systems pp. 1-12

- Mouhcine Naim, Fouad Lahmidi, Abdelwahed Namir and Mostafa Rachik
- Improving Fourier Partial Sum Approximation for Discontinuous Functions Using a Weight Function pp. 1-7

- Beong In Yun
- Applications of the -Drazin Inverse to the Heat Equation and a Delay Differential Equation pp. 1-4

- Alrazi Abdeljabbar and Trung Dinh Tran
Volume 2017, month October, 2017
- Three Different Methods for New Soliton Solutions of the Generalized NLS Equation pp. 1-8

- Anwar Ja’afar Mohamad Jawad
- The Jump Size Distribution of the Commodity Spot Price and Its Effect on Futures and Option Prices pp. 1-10

- L. Gómez-Valle, Z. Habibilashkary and J. Martínez-Rodríguez
Volume 2017, month September, 2017
- A Degree Theory for Compact Perturbations of Monotone Type Operators and Application to Nonlinear Parabolic Problem pp. 1-13

- Teffera M. Asfaw
- On Singular Solutions to PDEs with Turning Point Involving a Quadratic Nonlinearity pp. 1-32

- Stéphane Malek
Volume 2017, month August, 2017
- Bifurcation and Global Dynamics of a Leslie-Gower Type Competitive System of Rational Difference Equations with Quadratic Terms pp. 1-19

- V. Hadžiabdić, M. R. S. Kulenović and E. Pilav
Volume 2017, month July, 2017
- On Weighted Montgomery Identity for Points and Its Associates on Time Scales pp. 1-7

- Eze R. Nwaeze and Ana M. Tameru
- Generalized Hölder’s and Minkowski’s Inequalities for Jackson’s -Integral and Some Applications to the Incomplete -Gamma Function pp. 1-6

- Kwara Nantomah
- The Approximation Szász-Chlodowsky Type Operators Involving Gould-Hopper Type Polynomials pp. 1-8

- Behar Baxhaku and Artan Berisha
Volume 2017, month June, 2017
- A New Class of Contraction in -Metric Spaces and Applications pp. 1-10

- Preeti Kaushik, Sanjay Kumar and Kenan Tas
- Weak and Strong Solutions for a Strongly Damped Quasilinear Membrane Equation pp. 1-9

- Jin-soo Hwang
Volume 2017, month May, 2017
- On the Convergence of the Uniform Attractor for the 2D Leray- α Model pp. 1-11

- Gabriel Deugoué
- On the Boundedness of the Fractional Bergman Operators pp. 1-3

- Benoît F. Sehba
- Approximation of Durrmeyer Type Operators Depending on Certain Parameters pp. 1-9

- Neha Malik, Serkan Araci and Man Singh Beniwal
- Nonnegative Infinite Matrices that Preserve -Convexity of Sequences pp. 1-9

- Chikkanna R. Selvaraj and Suguna Selvaraj
- Corrigendum to “Existence of Solutions for a Coupled System of Second and Fourth Order Elliptic Equations” pp. 1-1

- Fanglei Wang
Volume 2017, month April, 2017
- New Conditions for the Exponential Stability of Nonlinear Differential Equations pp. 1-7

- Rigoberto Medina
- Itô’s Formula, the Stochastic Exponential, and Change of Measure on General Time Scales pp. 1-13

- Wenqing Hu
Volume 2017, month March, 2017
- Modification of Nonlinear Conjugate Gradient Method with Weak Wolfe-Powell Line Search pp. 1-6

- Ahmad Alhawarat and Zabidin Salleh
- Some Notes about the Continuous-in-Time Financial Model pp. 1-11

- Tarik Chakkour
- On Approximations by Trigonometric Polynomials of Classes of Functions Defined by Moduli of Smoothness pp. 1-11

- Nimete Sh. Berisha, Faton M. Berisha, Mikhail K. Potapov and Marjan Dema
Volume 2017, month February, 2017
- Boundedness Criteria and Norm of Some Multilinear Hilbert-Type Operators pp. 1-13

- Justice S. Bansah and Benoît F. Sehba
Volume 2017, month January, 2017
- Qualitative Theory of Functional Differential and Integral Equations 2016 pp. 1-2

- Cemil Tunç, Bingwen Liu, Luís R. Sanchez, Mohsen Alimohammady, Octavian G. Mustafa and Samir H. Saker
- A Variation on Uncertainty Principle and Logarithmic Uncertainty Principle for Continuous Quaternion Wavelet Transforms pp. 1-11

- Mawardi Bahri and Ryuichi Ashino
Volume 2016, month December, 2016
- The Impact of Cocreation on the Student Satisfaction: Analysis through Structural Equation Modeling pp. 1-10

- Odette Pantoja Díaz, Gabriela Ribes-Giner and María Rosario Perello-Marin
- Pricing Strategy versus Heterogeneous Shopping Behavior under Market Price Dispersion pp. 1-8

- Francisco Álvarez, José-Manuel Rey and Raúl Sanchis
- Lie Group Solutions of Magnetohydrodynamics Equations and Their Well-Posedness pp. 1-8

- Fu-zhi Li, Jia-li Yu, Yang-rong Li and Gan-shan Yang
- Generation and Identification of Ordinary Differential Equations of Maximal Symmetry Algebra pp. 1-9

- J. C. Ndogmo
- An Efficient Method for Solving Spread Option Pricing Problem: Numerical Analysis and Computing pp. 1-11

- R. Company, V. N. Egorova and L. Jódar
- Analysis and Models in Interdisciplinary Mathematics 2016 pp. 1-1

- J. C. Cortés, B. Chen-Charpentier, R. Company, Francisco J. Solis, J. R. Torregrosa and R. J. Villanueva
Volume 2016, month November, 2016
- Mathematical Modeling of Hidden Intimate Partner Violence in Spain: A Quantitative and Qualitative Approach pp. 1-8

- E. De la Poza, L. Jódar and S. Barreda
- Existence and Boundedness of Solutions for Nonlinear Volterra Difference Equations in Banach Spaces pp. 1-6

- Rigoberto Medina
- Resolvent for Non-Self-Adjoint Differential Operator with Block-Triangular Operator Potential pp. 1-6

- Aleksandr Mikhailovich Kholkin
- Integrodifferential Inequalities Arising in the Theory of Differential Equations pp. 1-6

- Zareen A. Khan
- Completeness of Ordered Fields and a Trio of Classical Series Tests pp. 1-6

- Robert Kantrowitz and Michael M. Neumann
- A Variational Approach to Perturbed Discrete Anisotropic Equations pp. 1-12

- Amjad Salari, Giuseppe Caristi, David Barilla and Alfio Puglisi
- Fréchet Envelopes of Nonlocally Convex Variable Exponent Hörmander Spaces pp. 1-9

- Joaquín Motos, María Jesús Planells and César F. Talavera
- Capturing the Data Uncertainty Change in the Cocaine Consumption in Spain Using an Epidemiologically Based Model pp. 1-9

- Christopher Anaya, Clara Burgos, Juan-Carlos Cortés and Rafael-J. Villanueva
Volume 2016, month October, 2016
- Quasi-Hyperbolicity and Delay Semigroups pp. 1-6

- Shard Rastogi and Sachi Srivastava
- Approximating the Solution Stochastic Process of the Random Cauchy One-Dimensional Heat Model pp. 1-7

- A. Navarro-Quiles, J.-V. Romero, M.-D. Roselló and M. A. Sohaly
- Hyperplanes That Intersect Each Ray of a Cone Once and a Banach Space Counterexample pp. 1-7

- Chris McCarthy
- A Note on First Passage Functionals for Lévy Processes with Jumps of Rational Laplace Transforms pp. 1-8

- Djilali Ait-Aoudia
- The Approximate Solutions of Three-Dimensional Diffusion and Wave Equations within Local Fractional Derivative Operator pp. 1-5

- Hassan Kamil Jassim
- Antinormal Weighted Composition Operators pp. 1-5

- Dilip Kumar and Harish Chandra
- Global Existence of Weak Solutions to a Fractional Model in Magnetoelastic Interactions pp. 1-9

- Idriss Ellahiani, EL-Hassan Essoufi and Mouhcine Tilioua
Volume 2016, month September, 2016
- Generalized Jensen-Mercer Inequality for Functions with Nondecreasing Increments pp. 1-12

- Asif R. Khan and Sumayyah Saadi
- Existence and Uniqueness Results for a Smooth Model of Periodic Infectious Diseases pp. 1-4

- Guy Degla
- Certain Properties of Some Families of Generalized Starlike Functions with respect to -Calculus pp. 1-8

- Ben Wongsaijai and Nattakorn Sukantamala
- Existence of Solutions for Some Nonlinear Problems with Boundary Value Conditions pp. 1-10

- Dionicio Pastor Dallos Santos
- Optimality Conditions for Nondifferentiable Multiobjective Semi-Infinite Programming Problems pp. 1-6

- D. Barilla, G. Caristi and A. Puglisi
- Existence of Mild Solutions to Nonlocal Fractional Cauchy Problems via Compactness pp. 1-15

- Rodrigo Ponce
Volume 2016, month August, 2016
- Variational Approaches to Characterize Weak Solutions for Some Problems of Mathematical Physics Equations pp. 1-10

- Irina Meghea
- On the Existence of Infinitely Many Solutions for Nonlocal Systems with Critical Exponents pp. 1-10

- M. Khiddi and R. Echarghaoui
- Maximality Theorems on the Sum of Two Maximal Monotone Operators and Application to Variational Inequality Problems pp. 1-10

- Teffera M. Asfaw
- On Some Inequalities Involving Three or More Means pp. 1-8

- Mustapha Raïssouli and Mohamed Chergui
- Discrete Approaches to Continuous Boundary Value Problems: Existence and Convergence of Solutions pp. 1-6

- Douglas R. Anderson and Christopher C. Tisdell
Volume 2016, month July, 2016
- Studying Radiation and Reaction Effects on Unsteady MHD Non-Newtonian (Walter’s B) Fluid in Porous Medium pp. 1-7

- Gamal M. Abdel-Rahman Rashed and Faiza M. N. El-fayez
Volume 2016, month June, 2016
- A Linearized Relaxing Algorithm for the Specific Nonlinear Optimization Problem pp. 1-8

- Mio Horai, Hideo Kobayashi and Takashi G. Nitta
- Existence of Solutions for a Robin Problem Involving the -Laplace Operator pp. 1-8

- Mostafa Allaoui
- Existence of General Competitive Equilibria: A Variational Approach pp. 1-10

- G. Anello and F. Rania
- Consistent Approximations of the Zeno Behaviour in Affine-Type Switched Dynamic Systems pp. 1-9

- Vadim Azhmyakov
- Twist Periodic Solutions in the Relativistic Driven Harmonic Oscillator pp. 1-7

- Daniel Núñez and Andrés Rivera
Volume 2016, month May, 2016
- On Estimates of Deviation of Functions from Matrix Operators of Their Fourier Series by Some Expressions with -Differences of the Entries pp. 1-10

- Włodzimierz Łenski and Bogdan Szal
- On Certain Properties for Two Classes of Generalized Convex Functions pp. 1-7

- Mohamed S. S. Ali
Volume 2016, month April, 2016
- Certain Subclasses of Bistarlike and Biconvex Functions Based on Quasi-Subordination pp. 1-6

- Nanjundan Magesh, Vitalrao Kupparao Balaji and Jagadesan Yamini
- New Conditions for the Exponential Stability of Pseudolinear Difference Equations in Banach Spaces pp. 1-7

- Rigoberto Medina
- Random First-Order Linear Discrete Models and Their Probabilistic Solution: A Comprehensive Study pp. 1-22

- M.-C. Casabán, J.-C. Cortés, J.-V. Romero and M.-D. Roselló
- A Computational Study of the Boundary Value Methods and the Block Unification Methods for pp. 1-14

- T. A. Biala
- -Trigonometric and -Hyperbolic Functions in Complex Domain pp. 1-18

- Petr Girg and Lukáš Kotrla
Volume 2016, month March, 2016
- Approximation of a Common Element of the Fixed Point Sets of Multivalued Strictly Pseudocontractive-Type Mappings and the Set of Solutions of an Equilibrium Problem in Hilbert Spaces pp. 1-6

- F. O. Isiogugu
- Corrigendum to “A Note on the Use of Generalized Sundman Anomalies in the Numerical Integration of the Elliptical Orbital Motion” pp. 1-1

- José Antonio López Ortí, Francisco José Marco Castillo and María José Martínez Usó
- The Viscosity Approximation Forward-Backward Splitting Method for Zeros of the Sum of Monotone Operators pp. 1-10

- Oganeditse Aaron Boikanyo
- Tridiagonal Operators and Zeros of Polynomials in Two Variables pp. 1-8

- Chrysi G. Kokologiannaki, Eugenia N. Petropoulou and Dimitris Rizos
- Existence of Infinitely Many Periodic Solutions for Perturbed Semilinear Fourth-Order Impulsive Differential Inclusions pp. 1-12

- Massimiliano Ferrara, Giuseppe Caristi and Amjad Salari
- On the Property pp. 1-5

- Stanisław Kowalczyk and Małgorzata Turowska
Volume 2016, month February, 2016
- Density by Moduli and Lacunary Statistical Convergence pp. 1-11

- Vinod K. Bhardwaj and Shweta Dhawan
- Density by Moduli and Statistical Boundedness pp. 1-6

- Vinod K. Bhardwaj, Shweta Dhawan and Sandeep Gupta
- An Application of Potential Estimates to A Priori Bounds for Elliptic Equations pp. 1-6

- Farman Mamedov, Sara Monsurrò and Maria Transirico
- Convex Sweeping Processes with Noncompact Perturbations and with Delay in Banach Spaces pp. 1-13

- A. G. Ibrahim and F. Aladsani
- Second Hankel Determinants for the Class of Typically Real Functions pp. 1-7

- Paweł Zaprawa
- Timelike Tangent Developable Surfaces and Bonnet Surfaces pp. 1-7

- Soley Ersoy and Kemal Eren
- Unbounded Solutions for Functional Problems on the Half-Line pp. 1-7

- Hugo Carrasco and Feliz Minhós
Volume 2016, month January, 2016
- Exact Solutions of Travelling Wave Model via Dynamical System Method pp. 1-7

- Heng Wang, Longwei Chen and Hongjiang Liu
- Behavior of the Solutions for Predator-Prey Dynamic Systems with Beddington-DeAngelis Type Functional Response on Periodic Time Scales in Shifts pp. 1-9

- Neslihan Nesliye Pelen, Ayşe Feza Güvenilir and Billur Kaymakçalan
- Local Hypoellipticity by Lyapunov Function pp. 1-8

- E. R. Aragão-Costa
- Best Proximity Point Theorem in Quasi-Pseudometric Spaces pp. 1-8

- Robert Plebaniak
- A Simplified Proof of Uncertainty Principle for Quaternion Linear Canonical Transform pp. 1-11

- Mawardi Bahri and Ryuichi Ashino